Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact subsets of $ R\sp{n}$ and dimension of their projections


Author: Sibe Mardešić
Journal: Proc. Amer. Math. Soc. 41 (1973), 631-633
MSC: Primary 54F45
MathSciNet review: 0334161
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that a $ k$-dimensional closed subset $ X \subset {R^n}$ admits a projection $ p$ into one of the coordinate $ k$-planes such that $ \dim p(X) = k$.


References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz and W. Hallman, Dimension theory, Princeton Math. Series, vol. 4, Princeton Univ. Press, Princeton, N.J., 1948. MR 3, 312.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45

Retrieve articles in all journals with MSC: 54F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0334161-3
PII: S 0002-9939(1973)0334161-3
Keywords: Dimension, projection, Euclidean space, Baire category theorem, topological semilattice
Article copyright: © Copyright 1973 American Mathematical Society